# SDR UPS99830815

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON TAXI, CREW DETECTED SMOKE IN COCKPIT AFTER PREF CHECK WAS ACCOMPLISHED, SUSPECT ELECTRICAL.  PERFORMED A/C GENERATOR MAINT PRACTICES IAW MM 24-20-00.  ALL CHECKS GOOD, NO EVIDENCE OF SMOKE IN COCKPIT.  AIRCRAFT OK FOR SERVICE.
